The Cause Of Fainting And Decreased Blood Sugar Levels?
, I want to ask suddenly my mother was unconscious and examined with a blood sugar device 37. Even though my Mama has a high sugar bias. How’s that?
Hello Sister Gracella, thank you for asking at HealthReplies.com.
Blood sugar in a person's body is very dynamic, especially for people with diabetes who use blood sugar-lowering drugs.
Diabetes patients in general will give a high blood sugar value, but can also be very low due to side effects of drugs (especially insulin) or the use of drugs without adequate food intake.
Therefore, it is very possible for patients with diabetes to experience a surge in blood sugar to be very low, and to ascertain which causes a decrease in blood sugar requires further evaluation in the hospital during hospitalization.
At present, it is strongly recommended that you immediately take your mother to the hospital emergency room (if not already taken) to receive immediate treatment because very low blood sugar is far more dangerous than excessive blood sugar in patients with diabetes.
I hope this helps.